Alert archive / Florida / Tornado Warnings in 2007

Tornado Warning 17, NWS Tampa Bay, FL

September 20, 2007Sumter County, Florida

NWS Tampa Bay, FL issued this tornado warning at Sep 20, 2007, 9:25 PM EDT for Sumter County, Florida. It was in force for 50 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Sep 20, 2007, 9:25 PM EDT (01:25 UTC)
Expired
Sep 20, 2007, 10:15 PM EDT
In force
50 min
Issued by
NWS Tampa Bay, FL
Area
Counties, with a storm outline in the text

County Sumter County, FL

The radar

The Tampa radar (KTBW), 127 km from the middle of the area, began a volume at 01:29 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this tornado warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Tampa Bay, FL (KTBW), launched 00:00Z, 1.4 hours before the alert went out and 127 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Tampa Bay, FL at 00:00Z on 2007-09-21Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 1088 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Tampa Bay, FL at 00:00Z on 2007-09-21The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 23 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
1088 J/kg
Mixed-layer CIN
-18 J/kg
Mixed-layer LCL
755 m above ground
0-6 km bulk shear
32 kt
0-1 km storm-relative helicity
23 m²/s²
0-3 km storm-relative helicity
69 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.6

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WFUS52 KTBW 210125
TORTBW
FLC119-210215-
/O.NEW.KTBW.TO.W.0017.070921T0125Z-070921T0215Z/

BULLETIN - EAS ACTIVATION REQUESTED
TORNADO WARNING
NATIONAL WEATHER SERVICE TAMPA BAY AREA - RUSKIN FL
925 PM EDT THU SEP 20 2007

THE NATIONAL WEATHER SERVICE IN RUSKIN HAS ISSUED A

* TORNADO WARNING FOR...
  NORTHEASTERN SUMTER COUNTY IN FLORIDA.

* UNTIL 1015 PM EDT

* AT 925 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
  TORNADO 13 MILES SOUTHEAST OF WILDWOOD...MOVING NORTHWEST AT 20
  MPH.

* THE TORNADO WILL BE NEAR...
  WILDWOOD BY 1000 PM EDT.
  THE VILLAGES BY 1010 PM EDT.

THIS IS A DANGEROUS STORM MOVE INTO THE INTERIOR ROOM ON THE LOWEST
FLOOR OF A STURDY BUILDING...AWAY FROM WINDOWS. COVER YOUR HEAD AND
BODY WITH PILLOWS OR BLANKETS.

TORNADOES ARE ESPECIALLY DANGEROUS AT NIGHT. TAKE COVER NOW MOVE TO
A SMALL INTERIOR ROOM ON THE LOWEST FLOOR OF A STURDY BUILDING.
ABANDON MOBILE HOMES. LEAVE VEHICLES AND GET INTO A DITCH OR LOW
SPOT.

PLEASE REPORT TORNADOES OR FUNNEL CLOUDS...WINDS OF 58 MPH OR
HIGHER...HAIL THE SIZE OF PENNIES OR LARGER...AND ANY WIND DAMAGE TO
YOUR NATIONAL WEATHER SERVICE IN RUSKIN BY CALLING 813-645-2323.


&&

LAT...LON 2867 8194 2867 8195 2867 8196 2886 8212
      2896 8195 2895 8194
TIME...MOT...LOC 0125Z 151DEG 18KT 2874 8188

$$

55
3 follow-up statements
000 
WWUS52 KTBW 210147
SVSTBW

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE TAMPA BAY AREA - RUSKIN FL
946 PM EDT THU SEP 20 2007

FLC119-210215-
/O.CON.KTBW.TO.W.0017.000000T0000Z-070921T0215Z/
SUMTER-
946 PM EDT THU SEP 20 2007

...A TORNADO WARNING REMAINS IN EFFECT UNTIL 1015 PM EDT FOR
NORTHEASTERN SUMTER COUNTY...

AT 946 PM EDT NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
TORNADO 4 MILES WEST OF LEESBURG...MOVING NORTHWEST AT 15 MPH.

THE TORNADO WILL BE NEAR...
  WILDWOOD BY 1005 PM EDT.
  THE VILLAGES BY 1010 PM EDT. 

THIS IS A DANGEROUS STORM ACT QUICKLY. GO TO A SMALL INTERIOR ROOM
ON THE LOWEST FLOOR OF A STURDY BUILDING...AWAY FROM WINDOWS. COVER
YOUR HEAD WITH PILLOWS OR BLANKETS.

PLEASE REPORT TORNADOES OR FUNNEL CLOUDS...WINDS OF 58 MPH OR
HIGHER...HAIL THE SIZE OF PENNIES OF LARGER...AND ANY WIND DAMAGE TO
YOUR NATIONAL WEATHER SERVICE IN RUSKIN BY CALLING 813-645-2323.

&&

LAT...LON 2867 8194 2867 8195 2867 8196 2886 8212
      2896 8195 2895 8194
TIME...MOT...LOC 0146Z 144DEG 17KT 2881 8196

$$

55
000 
WWUS52 KTBW 210158
SVSTBW

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE TAMPA BAY AREA - RUSKIN FL
958 PM EDT THU SEP 20 2007

FLC119-210215-
/O.CON.KTBW.TO.W.0017.000000T0000Z-070921T0215Z/
SUMTER-
958 PM EDT THU SEP 20 2007

...A TORNADO WARNING REMAINS IN EFFECT UNTIL 1015 PM EDT FOR
NORTHEASTERN SUMTER COUNTY...

AT 958 PM EDT NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
TORNADO 5 MILES SOUTHWEST OF LADY LAKE...MOVING NORTHWEST AT 25 MPH.

THE TORNADO WILL BE NEAR...
  THE VILLAGES BY 1010 PM EDT.

TORNADOES ARE ESPECIALLY DANGEROUS AT NIGHT. TAKE COVER NOW MOVE TO
A SMALL INTERIOR ROOM ON THE LOWEST FLOOR. ABANDON MOBILE HOMES.
LEAVE VEHICLES AND GET INTO A DITCH OR LOW SPOT.

PLEASE REPORT TORNADOES OR FUNNEL CLOUDS...WINDS OF 58 MPH OR
HIGHER...HAIL THE SIZE OF PENNIES OF LARGER...AND ANY WIND DAMAGE TO
YOUR NATIONAL WEATHER SERVICE IN RUSKIN BY CALLING 813-645-2323.

&&

LAT...LON 2867 8194 2867 8195 2867 8196 2886 8212
      2896 8195 2895 8194
TIME...MOT...LOC 0158Z 150DEG 22KT 2888 8197

$$

55
000 
WWUS52 KTBW 210214
SVSTBW

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE TAMPA BAY AREA - RUSKIN FL
1014 PM EDT THU SEP 20 2007

FLC119-210224-
/O.EXP.KTBW.TO.W.0017.000000T0000Z-070921T0215Z/
SUMTER-
1014 PM EDT THU SEP 20 2007

...THE TORNADO WARNING FOR NORTHEASTERN SUMTER COUNTY WILL EXPIRE AT
1015 PM EDT...

AT 1014 PM EDT...NATIONAL WEATHER SERVICE RADAR INDICATED THE TORNADO
THAT PROMPTED THE WARNING...HAD EXITED THE WARNED AREA...THUS THE
WARNING HAS BEEN ALLOWED TO EXPIRE.

DOPPLER RADAR INDICATED THAT HEAVY RAIN AND GUSTY WINDS WERE STILL 
POSSIBLE FROM THE THUNDERSTORM.

&&

LAT...LON 2867 8194 2867 8195 2867 8196 2886 8212
      2896 8195 2895 8194
TIME...MOT...LOC 0214Z 150DEG 22KT 2896 8203

$$

55

What forecasters said that day

The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Tampa Bay, FL wrote its last area forecast discussion before this tornado warning went out at Sep 20, 8:23 PM EDT, 1 hour 2 minutes earlier.

Area forecast discussion, Sep 20, 8:23 PM EDT, 1 hour 2 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE TAMPA BAY RUSKIN FL
823 PM EDT THU SEP 20 2007

.DISCUSSION...BUSY DAY WEATHER WISE...SO SHORT AFD. HAD SEVERAL
STRONG TO SEVERE WIND REPORTS WITH LINE THAT DEVELOPED OVER
CENTRAL FLORIDA AND PUSHED NORTH. GIVEN LACK OF DAYTIME HEATING
EXPECT NEWER LINES TO THE SOUTH TO NOT BE SEVERE...BUT MAY STILL
SEE SOME GUSTY WINDS. WILL KEEP BEST CHANCES FOR RAIN NEAR THE
COAST OVERNIGHT...AND BUMP UP TO NUMEROUS WHERE PREVIOUSLY HAD 50
PERCENT. HAVE TWEAKED TEMPERATURES UP A DEGREE TO MAINTAIN A
SIMILAR TEMPERATURE THROUGH THE NIGHT...GIVEN MORE TROPICAL AIR
MOVING INTO THE REGION. UPDATE WILL COME OUT SHORTLY.

&&

.AVIATION...INTERVALS OF MVFR WITH BRIEF PERIODS OF IFR CEILINGS AND
VISIBILITIES WILL CONTINUE TO IMPACT THE TERMINAL SITES OVERNIGHT INTO
FRIDAY AS BANDS OF RAIN AND EMBEDDED THUNDERSTORMS ASSOCIATED WITH AN
AREA OF LOW PRESSURE OVER THE EASTERN GULF WATERS MOVES ACROSS THE
REGION. SOUTHEAST TO SOUTHERLY WINDS IN THE 10-15 KNOT RANGE WILL BE
THE RULE...HOWEVER GUSTS UP TO 30 KNOTS WILL BE POSSIBLE WITH SOME OF
THE RAIN BANDS. OUTSIDE OF THE RAIN AREAS...VFR CONDITIONS ARE
EXPECTED.

&&

.MARINE...ONLY BUOY REPORTING STRONG WINDS OUTSIDE OF CONVECTION
IS OFF OF PASCO COUNTY...WHICH HAD 20 KNOTS. THOUGH OTHER SITES
ARE NOT REPORTING ADVISORY WINDS...WOULD STILL PREFER TO KEEP IT
UP THROUGH THE NIGHT FOR ALL GULF WATERS GIVEN CHANCE FOR MULTIPLE
BANDS OF GUSTY SHOWERS MOVING THROUGH AS WELL AS EXPECTATION THAT
GRADIENT WINDS WILL PICK UP.

&&

.TBW WATCHES/WARNINGS/ADVISORIES...
FL...SMALL CRAFT ADVISORY UNTIL 11 AM EDT FRIDAY FOR PINELLAS.

GULF WATERS...SMALL CRAFT ADVISORY UNTIL 11 AM EDT FRIDAY FOR BONITA BEACH TO
     ENGLEWOOD OUT 20 NM-BONITA BEACH TO ENGLEWOOD OUT 20 TO 60
     NM-ENGLEWOOD TO TARPON SPRINGS OUT 20 NM-ENGLEWOOD TO
     TARPON SPRINGS OUT 20 TO 60 NM-TARPON SPRINGS TO SUWANNEE
     RIVER OUT 20 NM-TARPON SPRINGS TO SUWANNEE RIVER OUT 20 TO
     60 NM.

     SMALL CRAFT EXERCISE CAUTION FROM THIS EVENING THROUGH FRIDAY
     MORNING FOR TAMPA BAY WATERS.

&&

UPDATE...RJS
AVIATION...JCM
Hazardous weather outlook, Sep 20, 5:17 AM EDT, 16 hours 8 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE TAMPA BAY RUSKIN FL
517 AM EDT THU SEP 20 2007

FLZ039-042-043-048>052-055>057-060>062-065-201500-
LEVY-CITRUS-SUMTER-HERNANDO-PASCO-PINELLAS-HILLSBOROUGH-POLK-
MANATEE-HARDEE-HIGHLANDS-SARASOTA-DE SOTO-CHARLOTTE-LEE-
517 AM EDT THU SEP 20 2007

THIS HAZARDOUS WEATHER OUTLOOK IS FOR WEST CENTRAL AND SOUTHWEST
FLORIDA.

.DAY ONE...TODAY AND TONIGHT.

...THUNDERSTORM IMPACT...
LOW PRESSURE WILL MOVE ACROSS THE PENINSULA AND INTO THE EASTERN
GULF THIS MORNING. SHOWERS AND THUNDERSTORMS WILL INCREASE IN
COVERAGE AS WINDS SHIFT TO THE SOUTH AND SOUTHEAST. FORECAST SHEAR
PROFILES SUGGEST THAT THERE IS A SLIGHT RISK OF WEAK SHORT-LIVED
TORNADOES TODAY. THE THREAT FOR WEAK TORNADOES MAY CONTINUE NEAR
THE COAST EARLY TONIGHT...BUT SHOULD DIMINISH AS THE LOW PRESSURE
AREA MOVES AWAY.

SMALL TORNADOES CAN CAUSE DAMAGE TO TREES...POWER LINES...AND
POORLY CONSTRUCTED BUILDINGS. STAY TUNED TO NOAA WEATHER RADIO OR
YOUR LOCAL MEDIA FOR FURTHER UPDATES.

...FLOOD IMPACT...
LOCALLY HEAVY RAINFALL IS POSSIBLE ACROSS THE REGION TODAY AND
TONIGHT. HEAVY RAINS MAY CAUSE MINOR FLOODING OF POOR DRAINAGE
AND LOW LYING AREAS. SMALL STREAMS MAY BRIEFLY EXCEED BANK FULL.

...RIP CURRENT IMPACT...
THERE WILL BE AN INCREASING THREAT OF RIP CURRENTS TODAY AS WINDS
TURN MORE SOUTHERLY. THE AREA MOST AT RISK WILL BE FROM BONITA
BEACH TO JOHNS PASS...WHERE WINDS ARE MOST LIKELY TO TURN ONSHORE.
TO THE NORTH...WINDS SHOULD REMAIN MAINLY OFFSHORE TODAY.

A RIP CURRENT IS A 10 TO 30 YARD WIDE CHANNEL OF WATER THAT CAN
PULL EVEN A STRONG SWIMMER INTO DEEPER WATER.

 TO AVOID GETTING CAUGHT IN A RIP CURRENT...SWIM AT GUARDED
BEACHES AND HEED THE ADVICE OF THE BEACH PATROL.  AT UNGUARDED
BEACHES AND NEAR PIERS...JETTIES...AND INLETS...DO NOT GO INTO THE
SURF MUCH ABOVE YOUR KNEES.

 IF CAUGHT IN THE SEAWARD PULL OF A RIP CURRENT...DO NOT ATTEMPT
TO MOVE DIRECTLY TOWARD SHORE.  INSTEAD...MOVE SIDEWAYS ACROSS THE
RIP CURRENT UNTIL THE PULL EASES.  ANOTHER METHOD OF ESCAPE IS TO
LET THE RIP CURRENT PULL YOU SEAWARD 50 TO 100 YARDS...WHERE THE
FORCE WEAKENS.  THEN...SWIM TOWARD THE BEACH AT AN ANGLE AWAY FROM
THE CURRENT.

...MARINE HAZARDS...
NUMEROUS SHOWERS AND THUNDERSTORMS WILL DEVELOP OVER THE GULF
WATERS TODAY. CONDITIONS APPEAR FAVORABLE FOR THE FORMATION OF
WATERSPOUTS. ALSO...STRONG WINDS AND ROUGH SEAS THIS MORNING MAY
ABATE BRIEFLY TODAY...BUT WILL LIKELY PICK UP AGAIN TONIGHT.
FISHERMEN AND OTHER SMALL CRAFT OPERATORS MAY WANT TO POSTPONE
TRIPS UNTIL CONDITIONS IMPROVE.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY.

SHOWERS AND THUNDERSTORMS WILL BE LESS PREVALENT ON FRIDAY AS SOME
DRY AIR MOVES ACROSS THE STATE. THIS DRY AIR WILL BE SHORT LIVED
AS THE NEXT BATCH OF MOISTURE MOVES IN FROM THE EAST BY SATURDAY.
SCATTERED TO LOCALLY NUMEROUS THUNDERSTORMS WILL OCCUR EACH
AFTERNOON...WITH THE PRIMARY THREAT BEING DEADLY CLOUD TO GROUND
LIGHTNING AND HEAVY RAIN.

HAZARDOUS BOATING CONDITIONS WILL CONTINUE ON FRIDAY...BUT SHOULD
IMPROVE RAPIDLY OVER THE WEEKEND.

.SPOTTER INFORMATION STATEMENT...

SPOTTERS SHOULD MONITOR THE WEATHER AND SELF ACTIVATE IF NEEDED.

JILLSON

In the hours before

Local storm report, Sep 20, 7:20 PM EDT, 2 hours 5 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TAMPA BAY AREA - RUSKIN FL
720 PM EDT THU SEP 20 2007

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0710 PM     TSTM WND GST     WEBSTER                 28.61N 82.05W
09/20/2007  M60 MPH          SUMTER             FL   TRAINED SPOTTER

&&

RJS
Special weather statement, Sep 20, 7:28 PM EDT, 1 hour 57 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TAMPA BAY AREA - RUSKIN FL
728 PM EDT THU SEP 20 2007

FLZ042-043-048-210030-
SUMTER-HERNANDO-CITRUS-
728 PM EDT THU SEP 20 2007

...STRONG THUNDERSTORMS WILL AFFECT MOST OF CITRUS COUNTY...SOUTHERN
AND CENTRAL SUMTER...AND EASTERN HERNANDO COUNTIES...

A LINE OF THUNDERSTORMS...MOVING NORTHWEST AT 20 MPH...WILL AFFECT
THE MENTIONED AREA INCLUDING BUSHNELL...INVERNESS AND BEVERLY
HILLS...UNTIL 830 PM EDT. GUSTY WINDS 40 TO 50 MPH MAY CAUSE LOOSE
OBJECTS TO BLOW AROUND. MINOR DAMAGE TO TREE LIMBS AND WIRES IS
POSSIBLE. FREQUENT CLOUD TO GROUND LIGHTNING IS EXPECTED. IF CAUGHT
OUTSIDE...CROUCH DOWN IN A LOW SPOT...AWAY FROM TALL OBJECTS. THESE
STORMS ARE CAPABLE OF PRODUCING PEA SIZE HAIL. TORRENTIAL RAINS WILL
REDUCE VISIBILITY TO NEAR ZERO AT TIMES. MOTORISTS MAY WANT TO DELAY
TRAVEL.

AR
Local storm report, Sep 20, 7:42 PM EDT, 1 hour 43 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TAMPA BAY AREA - RUSKIN FL
742 PM EDT THU SEP 20 2007

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0430 PM     TSTM WND DMG     4 W BRADENTON           27.49N 82.64W
09/20/2007                   MANATEE            FL   BROADCAST MEDIA

            CARPORT DESTROYED IN PALMA SOLA SHORES MOBILE HOME PARK.
            PUBLIC REPORT RELAYED BY LOCAL TV STATION. TIME ESTIMATED
            BASED ON RADAR DATA.

&&

RJS
Local storm report, Sep 20, 7:51 PM EDT, 1 hour 34 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TAMPA BAY AREA - RUSKIN FL
751 PM EDT THU SEP 20 2007

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0702 PM     TSTM WND DMG     1 N NOBLETON            28.64N 82.27W
09/20/2007                   HERNANDO           FL   TRAINED SPOTTER

            35-FOOT WIND INSTRUMENT MEASURED 52 MPH GUST BEFORE BEING
            KNOCKED DOWN. 2 TREES WITH 10 INCH DIAMETER DOWN. FARM
            ANIMAL KILLED.

&&

RJS
Special weather statement, Sep 20, 8:25 PM EDT, 1 hour before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TAMPA BAY AREA - RUSKIN FL
825 PM EDT THU SEP 20 2007

FLZ039-210115-
LEVY-
825 PM EDT THU SEP 20 2007

...STRONG THUNDERSTORMS WILL AFFECT WESTERN LEVY COUNTY...

THUNDERSTORMS...MOVING NORTHWEST AT 15 MPH...WILL AFFECT THE
MENTIONED AREA INCLUDING OTTER CREEK AND CHIEFLAND...UNTIL 915 PM
EDT. GUSTY WINDS 40 TO 50 MPH MAY CAUSE LOOSE OBJECTS TO BLOW
AROUND. MINOR DAMAGE TO TREE LIMBS AND WIRES IS POSSIBLE. FREQUENT
CLOUD TO GROUND LIGHTNING IS EXPECTED. IF CAUGHT OUTSIDE...CROUCH
DOWN IN A LOW SPOT...AWAY FROM TALL OBJECTS. TORRENTIAL RAINS WILL
REDUCE VISIBILITY TO NEAR ZERO AT TIMES.

WHEN DRIVING THROUGH HEAVY RAIN...SLOW DOWN. ALWAYS LEAVE A SAFE
DISTANCE BETWEEN YOU AND OTHER VEHICLES. WHEN USING WIPERS...TURN ON
HEADLIGHTS. AVOID DRIVING THROUGH PUDDLES THAT COULD HIDE POTHOLES OR
CAUSE HYDROPLANING.

SEVEN THOUSAND PEOPLE DIE IN WEATHER RELATED AUTOMOBILE ACCIDENTS
EACH YEAR... MANY DUE TO POOR VISIBILITY AND WET ROADS.

REMEMBER: VISIBILITY AND TRACTION LEAVE TIME FOR REACTION

AR
Special weather statement, Sep 20, 8:46 PM EDT, 39 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TAMPA BAY AREA - RUSKIN FL
846 PM EDT THU SEP 20 2007

FLZ043-210130-
SUMTER-
846 PM EDT THU SEP 20 2007

...STRONG THUNDERSTORMS WILL AFFECT CENTRAL AND NORTHERN SUMTER
COUNTY...

STRONG THUNDERSTORMS...MOVING NORTHWEST AT 25 MPH...WILL AFFECT
WILDWOOD...COLEMAN...LAKE PANASOFFKEE...AND BUSHNELL...UNTIL 930 PM
EDT. GUSTY WINDS UP TO 40 MPH WILL BE POSSIBLE. FREQUENT CLOUD TO
GROUND LIGHTNING IS EXPECTED. IF CAUGHT OUTSIDE...CROUCH DOWN IN A
LOW SPOT...AWAY FROM TALL OBJECTS. TORRENTIAL RAINS WILL CAUSE
PONDING OF WATER ON ROADS...AND MINOR FLOODING OF POOR DRAINAGE
AREAS. MOTORISTS SHOULD EXERCISE CAUTION.

JCM

The office that day

Everything else NWS Tampa Bay, FL issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Sep 20, 8:01 PM EDTSpecial Marine WarningTBW44 min
Sep 21, 5:31 AM EDTSpecial Marine WarningTBW59 min
Sep 21, 6:42 AM EDTSpecial Marine WarningTBW2 hr
Sep 21, 7:43 AM EDTHigh Surf AdvisoryTBWPinellas12 hr
Sep 21, 8:55 AM EDTSpecial Marine WarningTBW65 min
Sep 21, 9:59 AM EDTSpecial Marine WarningTBW2 hr
Sep 21, 5:51 PM EDTSpecial Weather StatementTBWPasco9 min
Sep 21, 7:23 PM EDTSpecial Weather StatementTBWHillsborough7 min

Nearby

Tornado Warnings in Florida, 2007Every tornado warning in 2007Tornadoes in 2007

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.